Botox and Brow Droop

May 27, 2008
2 weeks ago, I had what I believe was .2units of botox to the forehead. I am suffering with heavily hooded eyes as a result although all wrinkes on the forehead are gone. Plastic surgeon since added botox between end of eyes and end of brow but no improvement and I look exhausted.
Can hyalurondase reverse these effects and if so, how long will it take?

hi suzy,
i'm afraid not
hyaluronidase is for hyaluronic acid only - juvederm and restylane, not for botox.
.2 is not your units - its probably 16 to 20. you should find out because you definitely want less than that the next time.
there is an eye drop that you can try called iopidine. it may not help, but its worth a shot.
the reason why this happened is that the muscles of your forehead hold your brows up. if you weaken the muscles too much, your brow drops.
unfortunately, when this kind of thing happens, you usually have to wait it out until the botox effect weakens. it usually takes about 6 weeks or so. that's why i always undertreat the forehead - i can always put in more later and i hate to have this kind of thing happen.
sorry about that

One thought on “Botox and Brow Droop”

  1. Samuel James says:

    Suzy, sorry to hear that. Your best bet is to let it wear off and probably seek out another provider. I have learned that adding more to the problem is never the solution.

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>

Latest News and Reviews

Pin It on Pinterest

Share This